# SDR AU510002117

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 310K
- Engine: Cont IO470V
- Propeller: Mcauly D2AF34C81
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Condition: Failed
- Location: Propeller
- Component: Counterweight, D4170
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER BLADE COUNTERWEIGHT CLAMP FAILED.
